# SDR ABXA9701901

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, COCKPIT OVERHEAD EMERGENCY LIGHT DID NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD.
